EconPapers    
Economics at your fingertips  
 

Equilibrium selection through pu-dominance

Andrea Gallice ()

No 19, Working papers from Department of Economics and Statistics (Dipartimento di Scienze Economico-Sociali e Matematico-Statistiche), University of Torino

Abstract: This paper introduces and discusses the concept of pu-dominance in the context of finite games in normal form. It then presents the pu-dominance criterion for equilibrium selection, a generalization of the risk-dominance criterion to games with more than two players.

Keywords: equilibrium selection; normal form games; pu-dominance (search for similar items in EconPapers)
JEL-codes: C72 C73 (search for similar items in EconPapers)
Pages: 10 pages
Date: 2013-03
New Economics Papers: this item is included in nep-gth, nep-hpe and nep-mic
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.bemservizi.unito.it/repec/tur/wpapnw/m19.pdf First version, 2013 (application/pdf)

Related works:
Working Paper: Equilibrium selection through pu-dominance (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tur:wpapnw:019

Access Statistics for this paper

More papers in Working papers from Department of Economics and Statistics (Dipartimento di Scienze Economico-Sociali e Matematico-Statistiche), University of Torino Contact information at EDIRC.
Bibliographic data for series maintained by Daniele Pennesi ().

 
Page updated 2022-01-29
Handle: RePEc:tur:wpapnw:019